# SDR 97ZZZX3567

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4UV
- Make and model: Bell 230
- Aircraft serial: 23019
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Control
- Part number: 071121009
- Condition: Failed
- Location: Cockpit Adf
- Part time: 690 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADF CONTROL HEAD WOULD NOT POWER UP.
